# SDR SWAA2025081187045

- Difficulty date: June 30, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 57,888 hours, 30,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP EMERGENCY EXIT LIGHT BATTERY PACK LOCATED BETWEEN STA727B AND STA727C STR16L AND STR17L AT PASSENGER CABIN (1 EA).  REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK LOCATED BETWEEN STA 727B AND STA 727C STR 16L AND STR 17L AT PASSENGER CABIN (1 EA) IAW  AMM 33-51-06-960-805 AND PERFORMED A TEST OF THE NEW BATTERY PACK IAW B737-700 AMM 33-51-06-960-805 TEST IS OK.
